MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN920760
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during the epidural procedure the tuohy needle bent.It was necessary to re-position after bone contact.A new device was used.Patient is fine.No clinical consequence, no medical intervention.".
 
Additional Manufacturer Narrative
(b)(4).It was reported that multiple epidural needles were bent.No samples were returned for evaluation; however, the customer provided a photograph depicting multiple bent needles.Visual, dimensional, and functional inspections could not be performed due to the absence of returned samples.Additional testing was also not conducted for this reason.A device history record (dhr) review was performed, and no manufacturing or quality-related issues were identified.A review of the design history for the associated part number did not identify any material or design changes within the past two years that could be associated with the reported condition.Based on the available information, including the provided photograph, the reported issue could not be confirmed through physical evaluation.The root cause could not be determined due to the absence of returned samples.No corrective or preventive actions were initiated, as the probable cause could not be established.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24588381
Report Number3006425876-2026-00300
Device Sequence Number9377314
Product Code BSO
UDI-Device Identifier10801902197570
UDI-Public(01)10801902197570(11)250819(17)270731(10)71F25H0656(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920760
Device Catalogue NumberJC-05400-B
Device Lot Number71F25H0656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown